# SDR RRXA96032

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

KMIA - FLT 890 - WHEN EXTENDING LANDING GEAR, LEFT MLG LIGHT STAYED OUT WITH DOORS AND GEAR NOT LATCHED LIGHTS ON WITH FLAPS AT 35 DEGREES WHEN RETARDING THROTTLES LANDING GEAR WARNING HORN SOUNDED.  CYCLED GEAR SEVERAL TIMES BEFORE LEFT MLG LIGHT CAME ON AND NO LANDING GEAR HORN.  TROUBLE SHOT, FOUND LEFT MLG DOWN LOCK SWITCH PINS CORRODED AND DIRTY CONTACTS, CLEANED CANNON PLUG, REMOVED AND REPLACED DOWNLOCK SWITCH.  OPERATIONAL CHECK OK, ALL IAW MM 32-60-06.  (M)
